IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev COMP Conf / Next COMP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

===============================================
Technical Committee on Theoretical Foundations of Computing (COMP)
Chair: Toshihiro Fujito (Toyohashi Univ. of Tech.) Vice Chair: Shinichi Nakano (Gunma Univ.)
Secretary: Yota Otachi (Kumamoto Univ), Suguru Tamaki (Univ. of Hyogo)
Assistant: Kazuhisa Seto (Seikei Univ.)

DATE:
Fri, Dec 13, 2019 09:00 - 18:10

PLACE:
Ikaho-kenshujo, Gunma University(Ikaho 14-1, Ikaho-machi, Shibukawa-shi, Gunma, 377-0102 Japan. http://www.nakano-lab.cs.gunma-u.ac.jp/~nakano/Ikaho1912/. Shin-ichi Nakano)

TOPICS:


----------------------------------------
Fri, Dec 13 (09:00 - 18:10)
----------------------------------------

(1) 09:00 - 09:25
(See Japanese page.)

(2) 09:25 - 09:50
A Self-Stabilizing 1-maximal Independent Set Algorithm
Hideyuki Tanaka, Yuichi Sudo (Osaka Univ.), Hirotsugu Kakugawa (Ryukoku Univ.), Toshimitsu Masuzawa (Osaka Univ.), Ajoy K. Datta (UNLV)

(3) 09:50 - 10:15
Self-stabilizing graph exploration by a mobile agent with fast recovery from edge deletions
Yuki Hara, Yuichi Sudo (Osaka Univ.), Hirotsugu Kakugawa (Ryukoku Univ.), Toshimitsu Masuzawa (Osaka Univ.)

----- Break ( 10 min. ) -----

(4) 10:25 - 10:50
A Note on a Latch/Flip-flop Mixed High-level Synthesis
Keisuke Inoue (ICT)

(5) 10:50 - 11:15
An exact string matching algorithm based on the distances of q-gram occurrences
Satoshi Kobayashi, Diptarama Hendrian, Ryo Yoshinaka, Ayumi Shinohara (Tohoku Univ.)

(6) 11:15 - 11:40
Computational complexity of satisfiability problem with exact number of solutions
Hiromu Horiuchi, Naoyuki Morimoto, Toshiyuki Yamada, Akinori Kawachi (Mie Univ.)

----- Lunch ( 80 min. ) -----

(7) 13:00 - 14:00
[Invited Talk]
Spectral Sparsification of Hypergraphs
Tasuku Soma (The Univ. of Tokyo), Yuichi Yoshida (NII)

----- Break ( 10 min. ) -----

(8) 14:10 - 14:35
Computational Complexity of Relaxed Optimal Rule Ordering
Takashi Harada (Kochi Univ. of Tech.), Ken Tanaka (Kanagawa Univ.), Kenji Mikawa (Niigata Univ.)

(9) 14:35 - 15:00
On a formula for Boolean expressions of Conjunctive normal form and computational complexity
Tomoya Machide (NII)

(10) 15:00 - 15:25
On Ambiguous Reasoning of Multiple Input Variables Combination by Utilizing Additive Results
Yoko Kamidoi, Shin'ichi Wakabayashi (Hiroshima City Univ.)

----- Break ( 10 min. ) -----

(11) 15:35 - 16:00
Reduction of number of signals on controlling reaction systems
Ryutaro Yako, Satoshi Kobayashi (UEC)

(12) 16:00 - 16:25
Improvement of complexity of control system of Regular Grammars with Unknown Behaviors
Nobuya Kimoto, Satoshi Kobayashi (UEC)

(13) 16:25 - 16:50
Limited Deterministic Automata and Pumping Lemma
Kosei Yoshida, Tomoyuki Yamakami (U of Fukui)

----- Break ( 10 min. ) -----

(14) 17:00 - 17:25
(See Japanese page.)

(15) 17:25 - 17:50
The Analysis of Anti-slide
Kento Kimura, Kazuyuki Amano, Tetsuya Araki (Gunma Univ.)

(16) 17:50 - 18:10
Depth Two Majority Circuits for Majority
Yasuhiro Ojima, Takuya Yokokawa, Kazuyuki Amano (Gunma Univ.)

# Information for speakers
General Talk will have 20 minutes for presentation and 5 minutes for discussion.


=== Technical Committee on Theoretical Foundations of Computing (COMP) ===
# FUTURE SCHEDULE:

Sun, Mar 1, 2020: The University of Electro-Communications [Fri, Jan 10]

# SECRETARY:
Yota Otachi
Faculty of Advanced Science and Technology, Kumamoto University
Address: 2-39-1 Kurokami, Chuo-ku, Kumamoto, 860-8555, Japan
E-mail: otachi@cs.kumamoto-u.ac.jp


Last modified: 2019-11-14 10:49:42


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to COMP Schedule Page]   /  
 
 Go Top  Go Back   Prev COMP Conf / Next COMP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan